# SDR SIMA201910210002

- Difficulty date: October 20, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 35,983 hours, 30,499 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH COWL DMG FOUND DURG PRE FLIGHT.DAMAGE #1: LH LWR COWL 14.5" OTBD OF OIL SERV DOOR BOTTOM EDGE. PUNCTURE DUE TO BOLT ON CLAMP ON BLD TUBE BTWN ATS AND ATS VLV WITH CRACKS. CRACK L 1.5" WITH 2 LATERAL CRACKS OF 0.5" AND 0.25" FOR TOTAL W 0.75". PROTRUSION DEPTH H= 0.029". AT 6 O'CLOCK POSTION. REF NRWC 932-CMH-03929 FOR CLAMP REPOSITION.-C/A-DEFERRED PER ERS-EM-54DF-802 TDMI AUTHORIZATION NUMBER 932T5460. PERFORMED LH COWL SKIN WITH PUNCTURE AND CRACK RECURRING INSPECTION IAW ERS-EM-54DF-802 PTC TDMI REMAINS OPEN. PERFORMED LH LOWER COWLING SKIN WITH DENT AND SCRATCH RECURRING INSPECTION IAW ERS-EM-54DF-801 PTB TDMI REMAINS OPEN. C/W ERS-EM-54DF-802 PTB AS REQUIRED BY TDMI 932T5460. NO DEFECTS NOTED AT THIS TIME. C/W PERMANENT REPAIR IAW ERS# ERS-EM-54DF-802 PART D & C/W PERMANENT REPAIR IAW ERS# ERS-EM-54DF-801 PART C. TDMI ITEM RESTORED.
